# SDR SIMA201908065001

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 33,783 hours, 30,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND OVERWING EMER EXIT LOCATING SIGN FWD INOP-C/A-REMOVED AND REPLACED OVERWING FWD EMER EXIT LOCATING SIGN IAW EMB140 AMM 33-50-15, OPS CHECK GOOD.
